# SDR DHL96720004

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warn Vane
- Part number: 10608783
- Condition: Broken
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON DEPARTURE, STALL WARNING STICKSHAKER ACTIVATED CONTINUOUSLY UNTIL TOUCHDOWN.  BIRD PARTS ON CAPT WINSHIELD, SAW AT LEAST 5 BIG BIRDS BEFORE IMPACT.  CLEANED WINDOW AND NOSE AREA INSPECTED, NO DAMAGE.  EVALUATED DENT PER SRM, COMPLIED WITH BIRD STRIKE INSP PER MM 5-51-41.  REMOVED AND REPLACED STALL WARNING VANE AND OPS CHECKED PER MM.
